# SDR AALA202407053431

- Difficulty date: May 9, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Frs 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA FLOOR BEAM LOCATED BETWEEN FR 12 AND FR24 AT Y765. REPLACED SEAT TRACK IAW SRM 51-42-11-801.
